# SDR JBXA980048

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Part number: 856KV9
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NO AIRSPEED ON TAKEOFF, TAKEOFF ABORTED AT 80 KNOTS.  FOUND BUG STUCK ON PITOT HEAT NR 1 SYSTEM.  CLEANED PITOT HEAD CAPTAIN'S SIDE.  OPERATION CHECK AIRSPEED INDICATION CAPTAIN'S SIDE GOOD IAW 24-11-00. (X)
